How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Pfeiffer Your Own Question
Dr. Pfeiffer
Dr. Pfeiffer, Doctor
Category: OB GYN
Satisfied Customers: 5987
Experience:  Ob/Gyn Doctor
8534737
Type Your OB GYN Question Here...
Dr. Pfeiffer is online now
A new question is answered every 9 seconds

After sex my vagina is very sore and a couple days after.Red

Resolved Question:

After sex my vagina is very sore and a couple days after.Red and sore...we use lube, and doesnt hurt during sex..its the recovery time, dont know what to do about this
Submitted: 4 years ago.
Category: OB GYN
Expert:  Dr. Pfeiffer replied 4 years ago.

are you menopausal...either surgical or natural?

Customer: replied 4 years ago.
no, I am not menopausal. I still recieve my cycle every month
Expert:  Dr. Pfeiffer replied 4 years ago.

ok.

there's really only a couple of things that cause this.

1) skin reaction to something that you are using. Called contact dermatitis. So, look at what you are using and try switching to something else (as far as lubricants go). You might try to use plain vegetable oil once or twice to see if these symptoms go away.

2) yeast infections - this happens after intercourse due to the change in vaginal Ph due to the basic nature of semen. You could try a condom once or twice to see if there is an improvement and if that works you can try an OTC product called Rephresh that you can use every 3 days to help maintain vaginal Ph.

 

Customer: replied 4 years ago.

Is Rephresh a lotion, douche???I thought it might be a yeast infection but use otc products it made it worse. This is happening everytime we have sex. . this is a new partner for me too.

Expert:  Dr. Pfeiffer replied 4 years ago.

it's a vaginal gel or tablet that can also be placed vaginally. You should never douche.

We do sometimes see sometimes see this reaction in women with new partners...and believe it or not it could be a reaction to semen, which is usually something in his diet.

Try a condom once or twice to see if that's it. If it works, see if he consumes something you are allergic or sensitive to. This may be labor intensive, meaning he will have to keep track of what he eats..unless you have known allergies.

 

Dr. Pfeiffer and other OB GYN Specialists are ready to help you